# SDR NSVA2010147

- Difficulty date: August 30, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N249CJ
- Make and model: Saab 340B
- Aircraft serial: 249
- Aircraft time: 42,109 hours, 38,447 cycles
- Engine: Ge CT79B
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT OUT OF 16,000, CREW NOTICED UNUSUAL ENGINE INDICATIONS.  CREW COMPLIED WITH RELEVANT CHECKLISTS AND LANDED AT BDL WITHOUT FURTHER INCIDENT.  MAINTENANCE HAS DISPATCHED CONTRACT MECHANIC TO EXAMINE THE PROBLEM.  BORESCOPED ENGINE, NO DAMAGE FOUND, CHANGED THE ANTI-ICE START VALVE AND PERFORMED ENGINE RUNS, OPS CHECKED GOOD.
